zbMATH — the first resource for mathematics

The Hodge conjecture. (Die Hodge-Vermutung.) (German) Zbl 1043.14500
The author gives a clear presentation of the Hodge conjecture.
14C30 Transcendental methods, Hodge theory (algebro-geometric aspects)
32J25 Transcendental methods of algebraic geometry (complex-analytic aspects)
Full Text: DOI
[1] Atiyah, M.F.; Hirzebruch, F.: Analytic cycles on complex manifolds. Topology 1 (1962), 25-45. · Zbl 0108.36401 · doi:10.1016/0040-9383(62)90094-0
[2] Deligne, P.: The Hodge conjecture. http://www.claymath.org/prizeproblems/hodge.htm · Zbl 1194.14001
[3] Grothendieck, A.: Hodge’s general conjecture is false for trivial reasons. Topology 8 (1969), 299-303. · Zbl 0177.49002 · doi:10.1016/0040-9383(69)90016-0
[4] Hodge, W.V.D.: The topological invariants of algebraic varieties . Proc. ICM (1950), 181-192. · Zbl 0048.41701
[5] Kodaira, K.; Spencer, D.C.: Divisor classes on algebraic varieties. Proc. Nat. Acad. Sci. 39 (1953), 872-877. · Zbl 0051.14601 · doi:10.1073/pnas.39.8.872
[6] Serre, J.P.: Geómeťrie alge\'brique et geómeťrie analytique. Ann. Inst. Fourier, Grenoble 6 (1956), 1-42. · Zbl 0075.30401 · doi:10.5802/aif.59 · numdam:AIF_1956__6__1_0 · eudml:73726
[7] Weil, A.: Introduction a‘ l’eťude des varieťeś Kaehleriennes . Publ. Univ. Nancago VI (1958). · Zbl 0137.41103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.